Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xxkae

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About xxkae

  • Rank
    New Member
  1. Thanks for your reply. It actually took about 3 months for my face to clear up. The IB was terrible. I still get around 1-3 pimples around my chin which I'm guessing is hormonal. That's reassuring, thank you (: One more question, did you ever notice you broke out in stange places that you never did before during the initial breakout? I hardly, if ever got acne on my cheeks, im getting 2-3 spots at a time on my cheeks currently. Just curious if the same thing happened with you before you go
  2. Thanks for your reply. It actually took about 3 months for my face to clear up. The IB was terrible. I still get around 1-3 pimples around my chin which I'm guessing is hormonal.
  3. Hello, I was wondering if anyone has gone from topical treatments to bcp? How was it? Any advice? My current regimen is clindamycin in the day and tretinoin at night. My acne is under control but I hate how sensitive retin-a makes my skin towards the sun and I want to get off of it. My doctor prescribed me tri-sprintec and advised me to still use my clindamycin during the day and night. I'm also thinking of using a clarisonic. Thank you for any replies.
  4. Hello, I was wondering how the process would be to stop using retin-a? Will my skin go back to normal? I've been using retin-a 0.025% for about two years now and my acne is always 99% cleared up but now my skin is very sensitive to the sun. Even if I wear sunscreen with an spf of 30-50+, I will still get sunburned. I went for a jog today and was outside for not even an hour with spf 55+ and my face is red and itchy all over. Thank you for any replies.
  5. I've been using Retin-A 0.025%(the lowest dose prescribed) for about two years. My face has been fine until last week. It's completely dry, red, sensitive, flaky and feels sort of "scale" like all over. I moisturize everyday in the day with SPF 30+ as well as use Clindamycin. After it turned dry, I stopped using both the retin-a and clindamycin because my face was too dry. My face regimen has been the same, I'm not sure where this came from. I want to exfoliate but since my face is already too r
  6. I was wondering if it's a good idea to switch between retin-a and clindamycin at night? I normally use Clindamycin during the day everyday and retin-a at night daily. However, I hate the feeling of Clindamycin underneath my moisturizer. Thanks for any input.
  7. Hello, I was wondering how I should use the toner, moisturizer and clindamycin during the day? Is it toner first, then clindamycin and lastly, the moisturizer? Thanks! Also, what is really the point of a toner?
  8. Maybe your face itches from being dry? Maybe you should wear a moisturizer during the day.
  9. It's because you are putting on too much of the medicine. Try to apply a thin layer instead and see if there are any differences. In my instructions that came with my Retin-A, it specifies this problem with too much product.
  10. Thanks for the replies! Are there any that they sell at Sephora? I would like to sample moisturizers before buying any.
  11. I've been on Retin-A for about a year now and have starting using Clindamycin during the day 6 months ago. My skin is great except that it seems oilier than before on my t-zone and my cheeks turns red easily. I've tried a few moisturizers from drug stores unsuccessfully so now I'm looking for recommendations to a new moisturizer that that will be safe for my skin. Thanks for any recommendations!
×